CSN Login
Members Online: 16

coming off tamoxifen

barbara18
Posts: 1
Joined: May 2003

can anybody tell me if they have recently been taken off taxoxifen and if they experienced any side effects.

I was on tamoxifen for 5 years and have just come off it. Since coming off the drug I have experienced a consistent very bloated stomach (which his brick hard!) and have put on 8 lbs in weight. My diet has not changed. Please advise me.

SweetSue
Posts: 219
Joined: Feb 2003

Sorry , I am new to all this..going through chemo..will have to decide between Arimidex or Tomaxifen .
However, if I had a bloated stomach, I would go to my gynecologist. Good Luck.

brooke
Posts: 4
Joined: May 2003

I was only on Tamoxifen for 6 months. I could not tolerate it. But when I got off, I felt like a million dollars. Not sure what it could be. Maybe it is the bodies shock of having some estrogen again.

Brooke

n2gr8books
Posts: 8
Joined: Apr 2003

Hi, Barbara - I was on tamoxifen for 5 years also.My 5 ended this past December. I gained my weight during 11 rounds of chemo. Gained 30 lbs. in 1 year. From 135 to 165. Just couldn't get it off during the 5 yrs on tamoxifen & still can't get it off. Didn't have any side effects from the drug and haven't had any since coming off except a little depression. But think that is from thinking "I'm on my own now!" No more meds. Didn't experience the bloated stomach. Is probably nothing serious but would check it out with your oncologist. Take care

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network